# SDR DALA1014340602

- Difficulty date: June 15, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 80,575 hours, 41,430 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1720 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING FS 1720 S29R.  REPAIRED AREA IAW ERA 483346-14 REV A.
